# SDR ASAA2024052850504

- Difficulty date: May 28, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 57,193 hours, 17,458 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550419
- Condition: Corroded
- Location: Bs 947 Bl0-Lbl58
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA STA 947 T-CAP HAS CORROSION AT MOUNT FITTING. GROUNDED - YES. REMOVED CORROSION, ORIGINAL THICK 0.1800 IAW B737-800 SRM 53-70-51-1A-1 AND FLOOR BEAM BAC 1518-1212 REMAINING THICK 0.154 AT RBL 53, 0.026" REMOVE MAT, REMAINING THICK 0.158 AT LBL 4, 0.22" REMOVED MAT. FOUND WITHIN LIMITS ALLOWABLE DAMAGE, REMAINING THICK .078" AT LBL 245 0.102 REMOVED MAT FOUND OUT OF LIMITS ALLOWABLE DAMAGE IAW B737-800 SRM 53-70-51-1A-1, CUT OUT DAMAGE STA 947.5 LBL 9 TO LBL 58, FABRICATED 'T' CHORD REPAIR, ANGLES, STRAPS AND FILLERS, AND DRILLED TO FIT NEW CHIPS STA 947.5 BETWEEN 50 LBL TO LBL 52 IAW B737-800 SRM 53-70-51-2R-5 ALTERNATIVE AND SRM 51-40-05; ALODINED FLOOR BEAM RBL 53 TO LBL 58 AND CUT EDGE 'T' CHORD, SPLICE, ANGLES, STRAPS, AND FILLERS; IAW B737-800 SRM 51-20-01; PRIMED FLOOR BEAM RBL 53 TO LBL 58, CUT EDGE, 'T' CHORD, SPLICE, ANGLES, STRAP AND FILLERS IAW BOEING SOPM 20-41-02 AND INSTALLED REPAIR T CHORD, SPLICES, ANGLES, STRAPS, CHIPS AND FILLERS IAW B737-800 SRM 53-70-51-2R-5 ALTERNATIVE 2.
